Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 19,     Number 1,     Spring 2011

 

SINGLE SERVER QUEUEING MODEL WITH
N-POLICY AND REMOVABLE SERVER
CHARAN JEET SINGH AND MADHU JAIN

Abstract. This investigation deals with M/Ek/1 queueing system under N-policy, by using the method of entropy maximization. The queueing system consists of a removable server, who is controllable such that the organizer can turn the server on at the arrival approach of the Nth unit, or turn off at the service completion of the last unit when the system becomes empty. The interarrival times and service times of the units are assumed to follow the negative exponential distribution and Erlang-k type distribution, respectively. By using the principle of entropy, we obtain the formula for the approximate value of the probability distribution of the queue size in terms of known mean operational metrics. Other measures of performance are also discussed. Numerical illustration to validate the analytical results of the queue size distribution, is also given.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2011 Canadian Applied Mathematics Quarterly (CAMQ)